RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Keldysh Institute preprints:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Keldysh Institute preprints, 2008, 028, 23 pages (Mi ipmp380)  

This article is cited in 1 scientific paper (total in 1 paper)

Matrix Riemann–Hilbert analysis for the case of higher genus — asymptotics of polynomials orthogonal on a system of intervals

A. I. Aptekarev


Abstract: The method of the matrix Riemann–Hilbert problem is adapted for obtaining the strong asymptotics of polynomials orthogonal on a system of intervals on the real axis. The use of the Riemann theta-functions for deriving the asymptotical formulas is the main ingredient of the approach. An extension of the technique under consideration to Boundary Values Problems for analytic matrix functions of higher dimensions (greater than $2\times 2$) is the main motivation of the work. Precisely this type of problem arise under asymptotical analysis of the Hermite–Padé approximants. The paper is continuation of the series of the lecture notes devoted to exposition of the “Riemann–Hilbert matrix problem” asymptotical techniques.

Full text: PDF file (312 kB)
Full text: http:/.../preprint.asp?id=2008-28&lg=r
References: PDF file   HTML file
Language:

Citation: A. I. Aptekarev, “Matrix Riemann–Hilbert analysis for the case of higher genus — asymptotics of polynomials orthogonal on a system of intervals”, Keldysh Institute preprints, 2008, 028, 23 pp.

Citation in format AMSBIB
\Bibitem{Apt08}
\by A.~I.~Aptekarev
\paper Matrix Riemann--Hilbert analysis for the case of higher genus --- asymptotics of polynomials orthogonal on a system of intervals
\jour Keldysh Institute preprints
\yr 2008
\papernumber 028
\totalpages 23
\mathnet{http://mi.mathnet.ru/ipmp380}


Linking options:
  • http://mi.mathnet.ru/eng/ipmp380
  • http://mi.mathnet.ru/eng/ipmp/y2008/p28

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. A. Kats, “Riemann boundary-value problem for holomorphic matrices on non-rectifiable curve”, Russian Math. (Iz. VUZ), 61:2 (2017), 17–27  mathnet  crossref  isi
  • Препринты Института прикладной математики им. М. В. Келдыша РАН
    Number of views:
    This page:83
    Full text:31
    References:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019